Pregnancy 18-24 Community
Vomiting + tablets
About This Community:

This patient support community is for discussions relating to pregnancy and childbirth in women age 18 to 24.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Vomiting + tablets

Hello gals..

Am 7 weeks 5 days pregnant. Am on some folic acid medication. Sometimes I vomit right after taking the tablets. Vomit all the food including tablets.. Here am confused a bit... Do I need to take the tablet again or forget about all.. Is anyone has gone through this kind of situation.. Or am thinking crazy.. Answers would be appreciated.. Thanks in advance...
Related Discussions
3 Comments Post a Comment
Blank
1194973_tn?1385507504
You should probably ask your doctor. I know in my case I never took them again if I vomited them up, but they might want you to take them again.
Blank
1428239_tn?1333460653
Are you taking the tablets in the AM?

Sometimes taking them in the afternoon or eevening can make a difference. though if you take them at all different times and it results in vomitting, I would talk to your doctor asap
Blank
Avatar_f_tn
Thanks for your suggestions... I wil ring my doc today..;
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pregnancy 18-24 Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Pregnancy Answerers
Avatar_n_tn
Blank
thenewmrs_b
Avatar_f_tn
Blank
baby_love2014
Avatar_f_tn
Blank
Lilseamonkey
7001988_tn?1392138397
Blank
YoungLadyDay14
7757724_tn?1396283186
Blank
HannahJohnson
none of your business, OH
7157499_tn?1407282755
Blank
tamararae19